Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
karam

I finished accutane about 50 days ago, and today I got 2 pimples...I don't know what to think...

what do you guys think? have any of you had a similar experience?

Edited by karam

Share this post


Link to post
Share on other sites

If they are reasonably small pimples I wouldn't worry about it. I still get a few pimples here and there every now and then, but it doesn't mean my acne has returned. If you have acne prone skin then you are going to still get some pimples even after accutane. However you should not have acne. There is a difference between a few pimples and full on acne.

Don't sweat it. :dance:

Share this post


Link to post
Share on other sites

You will be fine. Try products that contain polyhydroxy acid and see if it helps prevent acne for you.

Share this post


Link to post
Share on other sites
Yep its the same with me. Say don't sweat the small stuff but always keep the accutane nearby.

this thread started on october 7th and those pimples went away...but now today I have a new one & it's bigger than the couple I had last week

I HOPE that this is just because my face is adjusting to the accutane leaving my system...and that it won't be any type of relapse

Share this post


Link to post
Share on other sites

I am really sorry to hear that. I know how it is.

I ended my accutane in May. This was my second time on it (I was on it about 3 years ago but the acne came back just as bad about a year and half later). Around August I started to get some tiny bumps around my mouth. At first I didn't freak because I was so THANKFUL that it wasnt like before. That's what I kept telling myself: "It could be so much worse."

Well, it got worse. Right now I have 8 pimples on my face and can feel some new ones trying to surface. And it's not because my face is really oily, it's actually really flaky and dry in most areas except the nose and the forehead after long hours of washing my face. I hate it, and now I have to go back to the derm and see if she can put me on an antibiotic. That was my last time on accutane, I couldn't do it a third time. Twice it's failed and gave me too many side effects (lose of hair, kidney infections, weight gain, my skin looks not normal at all).

I would maybe give it a few weeks and see if it's progressed any just in case, but if not go back to your derm as fast as you can carry yourself!

goodluck xxx

Share this post


Link to post
Share on other sites

I'd definitely keep a close eye on it. I've had a few random breakouts since stopping Accutane 70 days ago. I'm not too concerned yet. I feel like I just have normal skin now--it's not going to be crystal clear and flawless, but it's no where near where my skin was before Accutane. If it starts getting worse, I'd definitely make an appointment with the derm ASAP.

Good luck!

Share this post


Link to post
Share on other sites
I'd definitely keep a close eye on it. I've had a few random breakouts since stopping Accutane 70 days ago. I'm not too concerned yet. I feel like I just have normal skin now--it's not going to be crystal clear and flawless, but it's no where near where my skin was before Accutane. If it starts getting worse, I'd definitely make an appointment with the derm ASAP.

Good luck!

well as of today, October 16th, I'm totally clear again...so who knows

Share this post


Link to post
Share on other sites
I am really sorry to hear that. I know how it is.

I ended my accutane in May. This was my second time on it (I was on it about 3 years ago but the acne came back just as bad about a year and half later). Around August I started to get some tiny bumps around my mouth. At first I didn't freak because I was so THANKFUL that it wasnt like before. That's what I kept telling myself: "It could be so much worse."

Well, it got worse. Right now I have 8 pimples on my face and can feel some new ones trying to surface. And it's not because my face is really oily, it's actually really flaky and dry in most areas except the nose and the forehead after long hours of washing my face. I hate it, and now I have to go back to the derm and see if she can put me on an antibiotic. That was my last time on accutane, I couldn't do it a third time. Twice it's failed and gave me too many side effects (lose of hair, kidney infections, weight gain, my skin looks not normal at all).

I would maybe give it a few weeks and see if it's progressed any just in case, but if not go back to your derm as fast as you can carry yourself!

goodluck xxx

Dang, you had to go on it twice... That sucks. But, I was just wondering what you ment, by like your skin not looking normal. I was just curious.

Share this post


Link to post
Share on other sites
I'd definitely keep a close eye on it. I've had a few random breakouts since stopping Accutane 70 days ago. I'm not too concerned yet. I feel like I just have normal skin now--it's not going to be crystal clear and flawless, but it's no where near where my skin was before Accutane. If it starts getting worse, I'd definitely make an appointment with the derm ASAP.

Good luck!

well as of today, October 16th, I'm totally clear again...so who knows

well now it's October 25th & I have one on my right cheek...this is my most annoying one since getting off of accutane

I'm still not sure what's going on or what to think

Share this post


Link to post
Share on other sites

I'm about to begin my THIRD round! Yes, my acne came back and right now it's moderate. I recall my post-Accutane years (2-4) as being the best! I did have occasional pimples here and there afterwards. Sorry, I can't remember how soon my first pimples reappeared. I do remember being surprised initially. The good thing is, being on Accutane got me off my bad picking habit, so I didn't touch any of the new breakouts and they seemed to go away on their own quicker than usual.

Do NOT be discouraged. Think of where you're coming from! Even if you get a full-on break out down the road (and you may NEVER), you might find it in a different category than what it was like before.

Right now, my skin is aging and really changing. I'm not surprised that my old "friend"has come back! I think my hormones are all over the place and now I also have dry skin on top and oily under it--WEIRD! But here I am, willing to try Accutane again. I wouldn't if I didn't think it helped and didn't appreciate the post-Accutane skin--even with occasional breakouts. It's nothing like before. Chin up! Try, try, try to ignore them and they will go away.

Good luck. I KNOW you can get through this. Just get through each dark day knowing that you'll be that much closer to the brighter days!

Share this post


Link to post
Share on other sites

well now it's november 17th

and over the course of the past month I've had several but they were all tiny & went away fast EXCEPT FOR one which I got today below my left eye

it sucks but hopefully it will go away without any others like it popping up

I'm posting updates to this post because I don't know if I will end up truly relapsing and having to try to get on accutane again...so I wanted to have a running log for mine & others reference

Share this post


Link to post
Share on other sites

yea i finding your updates helpful for my situation!

thanks

And just my two cents, every young adult has pimples here and there. Try looking at your skin as being normal rather than having a severe acne problem

Share this post


Link to post
Share on other sites

it is Dec 3 2010

I have a few tiny bumps (they're not what I usually consider to be "pimples")

they are (as usual) along the sides of my face & forehead

they're small, and if this is all I will ever have to put up with then it's not a problem at all

but I keep a close eye to see if the ones I get in the future are more numerous or bigger

I've been using Finacea, I think it helps my complexion look a little more even but I don't think it does much more than that

Edited by karam

Share this post


Link to post
Share on other sites

it is dec 7 2010

I have a full on pimple on the right right side of my face next to my right eye...it sucks

Edited by karam

Share this post


Link to post
Share on other sites

Pretty typical I'd say, I've been on two courses and still have reoccuring acne, more than a pimple or two as well, several. My mother has been on something like 6 courses and she still gets some zits... at 56 years old. I could care less now personally as I have a host of other issues brought on by accutane that are far more serious

P.S. I love your avatar Karam, looks like we might share similar ideologies

Edited by Killionaire

Share this post


Link to post
Share on other sites
it is dec 7 2010

I have a full on pimple on the right right side of my face next to my right eye...it sucks

it's december 15, I've been completely clear for about a week

but this morning I have one under my right eye...and two very tiny ones: one on the side of each eyebrow

Share this post


Link to post
Share on other sites

karam, did your dermatologist prescribe you a topical for maintenance? If not, I suggest you get something or use some bp. Post-accutane skin usually responds positively to topicals. Accutane is not a cure and maintenance is common.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×